Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blocked nose and ears, swollen ears. Pain in the neck while swallowing. Taking antihistamines for allergies. Due to medication?

Hi, I have been feeling as though I have a cold for the last week or so- blocked nose , feeling like my ears are blocked inside... Yesterday my left eye swelled up and past 2 mornings as been closed with watery substance coming out of it. in the last few hours my right hand side of my neck has started hurting when i press on it and when swallowing . I have allergies and use anti-histamines and rapital eyedrops daily so not sure if something has affected my eye? What can I do? Thank you :-)
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
All these symptoms suggest that you might be suffering from upper respiratory tract infection.
The watering in eyes can be attributed to insufficient drainage of tears due to blockage of Naso-lacrimal duct.
The management consists of:
1. Gargle with warm salt water to relieve throat pain
2. Antihistamines to provide symptomatic relief from cold.
3. Nasal decongestants to relieve nose block.
4. Analgesics to take care of pain & fever(if any)
5. Antibiotics like amoxicillin (if bacterial infection is suspected) will be better to consult an ENT specialist & start treatment.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor